# SDR SWAA2017120518251

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 36,552 hours, 21,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT SIDEWALL LIGHT DIM. / RELAMPED LIGHT PER AMM.
